# SDR DL73S040466

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 58,232 hours, 43,628 cycles
- Engine: Pwa JT8D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Out Of Position
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ROTATION A STRONG RT WING UP FORCE WAS ENCOUNTERED AS THE AIRCRAFT BECAME AIRBORNE.  SUBSTANTIAL RT AILERON WAS NECESSARY TO KEEPS WINGS LEVEL. FOUND LT OB FLAP IB TRACK WITH BELLCRANK ROLLER OUT OF CAMTRACK. REPLACED  BELLCRANK.
